MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-620
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024,senseonics was made aware of an incident where user reported low glucose event on (b)(6) 2024 where sg was 47mg/dl and bg was 93mg/dl.After dms review,we confirmed that the sg was 47mg/dl and bg was 93mg/dl and user received a low glucose alert at 7:54:12 am, when the sg was at 47mg/dl.User didn't seek for medical treatment and stated there were no low glucose symptoms.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
The user reported receiving low glucose on (b)(6) 2024.The user mentioned that the bg at the time was 93 mg/dl and sg was 47 mg/dl.A review of the data management system (dms) data revealed that on (b)(6) 2024 at 7:54 am, bg was 93 mg/dl and sg was 47 mg/dl.A review of the alert history indicated that the user did receive a low glucose alert at 7:74 am, when the sg was at 47mg/dl.The user did not seek medical treatment and believed that they were not having a low glucose event.The user's hcp was not aware of the event.The user was advised to follow up with their hcp for any necessary medical guidance.In an associated case for the user's complaint about sensor inaccuracy (complaintrec-51268), an initial review of the system indicated some differences between sg and bg values, potentially due to early wear.It is expected to see some differences during the initial days of the use, as the system is stabilizing after insertion.The user was advised to continue using the system, entering calibrations when required.The user agreed with the instructions and was educated about lag and early wear period.The sensor is currently in use, and the system is displaying good agreement between the sensor readings and calibration entries.The root cause of the reported inaccuracy can be attributed to early wear adjustment.B4.Date of this report updated to 11 december 2024.G3 date received by the manufacturer ? 11 december 2024.H3.Device evaluated by manufacturer? yes.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key20798418
Report Number3009862700-2024-01074
Device Sequence Number7808825
Product Code QHJ
UDI-Device Identifier00817491022936
UDI-Public00817491022936
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/16/2024
Device Model Number102208-620
Device Catalogue NumberFG-5902-01-001
Device Lot Number141283
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale